# SDR A6WA202101047509

- Difficulty date: December 31, 2020
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N416AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7603
- Aircraft time: 41,476 hours, 39,366 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 601R53113647
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 220 RIGHT SIDE EXTERNAL SKIN CRACKED AFT OF NOSE GEAR CUT OUT RADIUS.  AIRCRAFT REMOVED FROM SERVICE.  REPAIRED FUSELAGE EXTERNAL SKIN FS 220.00 RIGHT SIDE AFT OF NOSE GEAR CUT OUT, IAW MHI RJ AVIATION REO 601R-53-11-3647.
